- replies: 7
Hi Everyone, My doctor started me on a SSRI Anti Depressant last week for anxiety and depression. I just finished my first four days of the half dose and now I am on the first day of the full dose. The first day I took them I didn't really feel anyth... View more
Hi Everyone, My doctor started me on a SSRI Anti Depressant last week for anxiety and depression. I just finished my first four days of the half dose and now I am on the first day of the full dose. The first day I took them I didn't really feel anything, just a bit drowsy a couple of hours after taking it (I took them with food). The next day in the afternoon (I took the dose in the morning) I started feeling like I couldnt concentrate, like I would be staring at something like my computer at my desk job and I knew I was looking and I was trying really hard to work out what I was looking at but It wasn't computing or concentrating properly (if that makes sense). Kind of like when you have a dead leg and you are trying really hard to get it to move but It wont listen to your brain or it feels like its in slow motion. I felt fine to drive (wouldnt drive if I thought it was unsafe) but when I was stopped at traffic lights on the way home I would find myself staring off into space much more than usual, my brain still wasn't computing that I was staring at something. Then when I got home I had the absolute giggles, everything was funny which was strange. I felt silly I was jumping around overly happy and excited over everything but I felt good! Saturday was much the same and when I went out and didn't drink I still felt like the life of the party, on a 'high' if you will, whereas usually if I had gone out and not drunk I would have felt boring and not as fun. Everything was funny and exciting and I was much happier than usual. Sunday I had an anxiety attack in the morning and felt anxious once more, and had another couple of attacks in stressful situations. Then the afternoon I felt good again. Today (Monday) the first day of full dose, about two hours after I took the dosage I felt slightly drowsy, and I just had a wave come over me and I felt adrenaline course through my body, light headed and weak. I haven't exerted myself, I'm just at my desk job. I feel odd, but not overly happy like I have been. Its still an effort to concentrate properly on my work. Are these normal sort of reactions? I was a bit concerned when I felt overly happy the first couple of days because I felt much better than I had been for a long time, no anxiety or the feeling of being down or sad, but my doc said it would take at least 4-6 weeks to work properly. Is this just my body getting used to it? Anyone's personal experiences or opinions would be much appreciated!